# SDR CA000315002

- Difficulty date: February 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,827 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010337
- Condition: Leaking
- Location: Hyd System
- Part time: 23,108 hours, 23,754 cycles
- Component: Hydraulic Main S
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW WAS ADVISED OF A HYDRAULIC LEAK OUTBOARD OF THE LT NACELLE.  INVESTIGATION REVEALED A PINHOLE IN THE OUTBOARD ROLL SPOILER LIFT DUMP VALVE LINE.
